Journal of Symbolic Logic

Review: Alfred Tarski, On the Calculus of Relations

W. D. Duthie

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 7, Issue 1 (1942), 38.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183389310

JSTOR
links.jstor.org

Citation

Duthie, W. D. Review: Alfred Tarski, On the Calculus of Relations. J. Symbolic Logic 7 (1942), no. 1, 38. https://projecteuclid.org/euclid.jsl/1183389310


Export citation